# SDR V0XD2014070312635

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 15,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495003
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT FRAME 60 CORRODED.  R & R FLOOR SUPPORT IAW SRM 51-20-03, 51-40-02 AND SWP 20-21-00.
